理论数学

Vol.3 No.6 (November 2013)

一类四阶两点边值问题正解的存在性与多解性
Existence and Multiplicity of Positive Solutions for a Fourth-Order Two-Point Boundary Value Problem

 

作者:

余 立 :南京航空航天大学理学院,南京

 

关键词:

两点边值问题正解上下解方法拓扑度Two-Point Boundary Problem Positive Solutions Lower and Upper Solutions Topological Degree

 

摘要:

本文讨论非线性四阶两点边值问题。正解的存在性与多解性,其中为参数。运用上下解方法和拓扑度理论,在非线性项满足较弱条件时,获得了上述问题正解及多个正解的存在性。

In this paper, using the lower and upper solution methods and the topological degree theory, we study the fourth-order two-point boundary value problem , , ,with nonhomogeneous boundary condition, where >0 is a parameter,. Under a weaker condition on ƒ , we obtain the exis- tence of a positive solution and multiple positive solutions for this class of problems.




文章引用:

余 立 (2013) 一类四阶两点边值问题正解的存在性与多解性。 理论数学, 3, 347-353. doi: 10.12677/PM.2013.36053

 

参考文献

分享
Top